Thunderstorm Wind, Nassau
- When
- August 21, 3:19 PM EST
- Where
- Nassau County, 0.59 mi W of Evergreen
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.700, -81.740
A tree was blown down across Country Road 108.
A surface ridge axis just shifted south of the area with a moist southwest flow over the area. S.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
A surface ridge axis just shifted south of the area with a moist southwest flow over the area. A long wave trough was approaching from the central U.S. The sea breeze merger focused along the St. Johns River in the late afternoon.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 21, 1:52 PM EST, 1 hour 27 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT FRI AUG 21 2009
...BUILDING SURF CONDITIONS AND DANGEROUS RIP CURRENTS DEVELOPING
THROUGH SATURDAY...
.SHORT TERM...TONIGHT THROUGH MONDAY
NUMEROUS THUNDERSTORMS ARE DEVELOPING IN DEEP MOIST SOUTHWEST FLOW
AS RIDGING RETREATS AND MID TO UPPER LEVEL CYCLONIC FLOW TAKES
OVER. HEIGHTS WILL CONTINUE TO FALL THROUGH SATURDAY AS THE
APPROACHING LONGWAVE TROUGH OVER THE CONUS CONTINUES TO AMPLIFY
AND DIG IN OUR DIRECTION. SEVERAL SHORTWAVES WILL ROTATE AROUND
THE BASE OF THE TROUGH AND MOVE ACROSS THE AREA OVER THE NEXT 36
HOURS. DEEP MOISTURE WILL CONTINUE TO GET PUMPED IN FROM THE GULF.
LOW LEVEL CONVERGENCE WILL ALSO BE ON THE INCREASE...ESPECIALLY ON
SATURDAY AHEAD OF A FRONT. NUMEROUS THUNDERSTORMS SHOULD BECOME
MORE SCATTERED OVERNIGHT BUT WILL BE GOING WITH HIGHER THAN NORMAL
POPS FOR THE OVERNIGHT PERIOD ( 40%) DUE TO ALL OF THE ABOVE
FACTORS.
NUMEROUS THUNDERSTORMS WILL IMPACT THE AREA AGAIN ON SATURDAY AS
THE TROUGH CONTINUES TO AMPLIFY...PUSHING A FRONT INTO THE AREA.
SOME OF THESE STORMS MAY BECOME STRONG BUT INSTABILITY MAY BE
LIMITED DUE TO THICK CANOPY OF CLOUDS AND EARLY START TO
CONVECTION. NEVER-THE-LESS...PRECIP LOADING WILL POSE A THREAT FOR
WET MICROBURSTS AS WINDS ALOFT INCREASE SOMEWHAT. STORMS ON
SATURDAY WILL BE CAPABLE OF VERY HEAVY RAINFALL. IN FACT...GFS
BUFR SOUNDINGS INDICATE PW VALUES CLIMBING AS HIGH AS 2.25 INCHES
SATURDAY AFTERNOON.
THE MODELS HAVE BACKED OFF A LITTLE AND ARE NOT QUITE AS
AGGRESSIVE WITH THE DRY AIR ADVECTION BEHIND THE FRONT. THERE IS
ALSO STILL THE POSSIBILITY THAT THE FRONT WILL GET HUNG UP OVER
THE SOUTHERN PART OF OUR CWA. THIS WILL PROMOTE SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THAT AREA THROUGH MONDAY. MOST AREAS
NORTH OF A LINE FROM GAINESVILLE TO ST AUGUSTINE SHOULD REMAIN
DRY SUNDAY AND MONDAY. ALTHOUGH TEMPS WILL CONTINUE TO TOP 90
DEGREES...HUMIDITY LEVELS WILL BE LOWER. TEMPS WILL EVEN FALL INTO
THE MID TO UPPER 60S ACROSS THE INTERIOR.
.LONG TERM...TUESDAY THROUGH FRIDAY
BERMUDA RIDGE WILL QUICKLY BUILD BACK IN DURING THE WEEK AND
ONSHORE FLOW WILL LEAD TO AN INCREASE IN MOISTURE AND A RETURN TO
AT LEAST SCATTERED DIURNAL THUNDERSTORM ACTIVITY. TEMPS SHOULD
CONTINUE TO CLIMB INTO THE 90S ACROSS THE INTERIOR WITH LOWER
READINGS RIGHT ALONG THE COAST DURING THE WEEK.
&&
.AVIATION...MVFR TO IFR (VIS) CONDS EXPECTED IN TSTMS THROUGH THIS
EVENING. EXPECT MOST OF THE ACTIVITY TO BE DECREASING LATE THIS
EVENING...AFTER ABOUT 9 PM. POSSIBLE MVFR VIS IN FOG FOR KGNV
AND KVQQ. ANOTHER ROUND OF SHOWERS AND STORMS STARTING UP SAT
MORNING AND AFTERNOON WITH DEEP MOISTURE IN THE AREA.
&&
.MARINE...MAIN STORY IS THE BUILDING OF THE EASTERLY SWELLS
FROM BILL. LATEST REPORTS SHOW SWELLS ARE ABOUT 3 FT WITH
COMBINED SEAS OF ABOUT 4 FT. PERIODS CONTINUE AT ABOUT 15
TO 18 SECONDS. HAVE CONTINUED THE SCA FOR SEAS FOR SAT INTO
SAT NIGHT NEARSHORE AND CONT OFFSHORE THROUGH SUN MORNING. SEAS
SUBSIDE SUN NIGHT. OFFSHORE FLOW MAY BECOME SUSTAINED AT 15 KT
OFFSHORE LATE SAT AND DECREASING INTO SUN AS FRONT PUSHES INTO THE
REGION. LLVL WINDS EVENTUALLY BECOMES SELY NEXT WEEK AS THE FRONT
LOSES ITS IDENTITY AND LIFTS NW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 91 67 92 / 30 60 20 10
SSI 75 89 73 89 / 30 70 20 10
JAX 74 91 71 91 / 40 70 20 20
SGJ 75 88 73 88 / 40 70 30 30
GNV 73 89 71 90 / 40 70 30 20
OCF 73 88 71 90 / 30 70 30 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY FROM 8 AM TO 10 PM EDT SATURDAY FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
GA...HIGH SURF ADVISORY FROM 8 AM TO 10 PM EDT SATURDAY FOR COASTAL
CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 AM SATURDAY TO 10
AM EDT SUNDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20
NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 11 AM SATURDAY TO 1
AM EDT SUNDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
SHULER/SHASHYHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1058 AM EDT FRI AUG 21 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-220900- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1058 AM EDT FRI AUG 21 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...MODERATE RISK OF RIP CURRENTS TODAY... ...LOCALLY HEAVY RAINFALL THIS AFTERNOON... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AS AN UPPER LEVEL TROUGH APPROACHES THE SOUTHEAST U.S. DEEP TROPICAL MOISTURE AND LIGHT STEERING WINDS FROM THE WEST WILL RESULT IN SLOW MOVING STORMS AND LOCALLY HEAVY RAINFALL. TEMPORARY FLOODING WILL LIKELY DEVELOP ESPECIALLY IN LOW AND POOR DRAINAGE AREAS. SCATTERED THUNDERSTORMS WILL CONTINUE IN THE EVENING HOURS...MOSTLY LIKELY FOCUSED NEAR AND TO THE EAST OF HIGHWAY 301 TOWARD THE INTERSTATE 95 CORRIDOR. THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY DUE TO LONG PERIOD EASTERLY SWELLS. RIP CURRENTS MAY BECOME STRONG THIS AFTERNOON. ALWAYS SWIM NEAR A LIFE GUARD AND NEVER SWIM ALONE. IF IN DOUBT...DON NOT GO OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ...HIGH SURF ADVISORY AND HIGH RISK OF RIP CURRENTS FOR EAST COAST BEACHES ON SATURDAY... LARGE SWELLS FROM HURRICANE BILL ARE EXPECTED TO ARRIVE EARLY SATURDAY BRINGING A HIGH RISK OF RIP CURRENTS ALONG WITH HIGHER SURF THIS WEEKEND. A SMALL CRAFT ADVISORY FOR BOATERS HAS BEEN ISSUED DUE TO HAZARDOUS SEAS. SEE THE LATEST COASTAL HAZARD MESSAGE FOR MORE INFORMATION. DEEP TROPICAL MOISTURE WILL CONTINUE OVER THE AREA ON SATURDAY. AN UPPER TROUGH AND COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST PRODUCING NUMEROUS AFTERNOON SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ/ARS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 353 PM EDT FRI AUG 21 2009 FLZ037-040-212030- MARION-PUTNAM- 353 PM EDT FRI AUG 21 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN MARION AND SOUTHERN PUTNAM COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT... AT 353 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 5 MILES SOUTH OF HOG VALLEY...OR 7 MILES NORTHEAST OF FORT MCCOY...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ORANGE SPRINGS...HOG VALLEY...FORT MCCOY...WELAKA...SATSUMA...SALT SPRINGS AND GEORGETOWN THROUGH 430 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2959 8164 2935 8159 2931 8197 2951 8197 TIME...MOT...LOC 1953Z 267DEG 8KT 2943 8187 HESS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
356 PM EDT FRI AUG 21 2009
FLZ024-GAZ164>166-212045-
CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
356 PM EDT FRI AUG 21 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON...NORTHERN NASSAU AND CAMDEN COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...
AT 356 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES WEST OF COLESBURG...OR 5 MILES
SOUTHWEST OF WOODBINE...MOVING EAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND KINGS FERRY...TARBORO...
HOMELAND...FOLKSTON...WOODBINE...COLESBURG...KINGSLAND...WAVERLY...
HARRIETTS BLUFF AND DOVER BLUFF THROUGH 445 PM EDT. HAIL UP TO ONE
HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3099 8147 3097 8146 3069 8159 3086 8208
3115 8179 3114 8178 3116 8177 3115 8172
3101 8145
TIME...MOT...LOC 1956Z 255DEG 14KT 3092 8178
SHULERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 PM EDT FRI AUG 21 2009
GAZ153-154-212030-
COASTAL GLYNN-INLAND GLYNN-
400 PM EDT FRI AUG 21 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR GLYNN COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM
EDT...
AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM LITTLE ST. SIMMONS
ISLAND TO 9 MILES SOUTHWEST OF DOCK JUNCTION...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOCK
JUNCTION...BOYS ESTATE...COUNTRY CLUB ESTATES...LITTLE ST. SIMMONS
ISLAND...ST. SIMONS...SEA ISLAND...JEKYLL ISLAND...GLYNN HAVEN AND
BRUNSWICK THROUGH 430 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3120 8129 3121 8131 3113 8137 3114 8143
3110 8147 3109 8145 3113 8142 3113 8141
3106 8140 3101 8143 3108 8156 3112 8157
3111 8164 3116 8176 3134 8147 3130 8140
3131 8139 3133 8136 3127 8126
TIME...MOT...LOC 2000Z 277DEG 6KT 3129 8135 3110 8162
SHULERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 PM EDT FRI AUG 21 2009
FLZ040-212045-
MARION-
402 PM EDT FRI AUG 21 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 445 PM EDT...
AT 403 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES EAST OF
BURBANK TO 3 MILES SOUTHWEST OF WEIRSDALE...MOVING EAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SUMMERFIELD...SILVER SPRINGS SHORES...LAKE WEIR...BURBANK...
BELLEVIEW...LYNNE...OCKLAWAHA...WEIRSDALE...MOSS BLUFF AND JUNIPER
SPRINGS THROUGH 445 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2931 8201 2935 8166 2933 8168 2928 8164
2910 8163 2905 8163 2904 8165 2896 8165
2895 8166 2896 8207
TIME...MOT...LOC 2003Z 265DEG 9KT 2930 8191 2896 8197
HESSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
405 PM EDT FRI AUG 21 2009
FLZ032-033-037-212045-
CLAY-PUTNAM-ST. JOHNS-
405 PM EDT FRI AUG 21 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY...
NORTHEASTERN PUTNAM AND WESTERN ST. JOHNS COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...
AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES EAST OF
MIDDLEBURG TO 4 MILES NORTHWEST OF BOSTWICK...MOVING EAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
MIDDLEBURG...PENNEY FARMS...ASBURY LAKE...BOSTWICK...LAKESIDE...
DOCTORS INLET...SWITZERLAND...PICOLATA...ORANGE PARK AND FRUIT COVE
THROUGH 445 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2972 8174 3011 8203 3018 8168 3012 8167
3013 8159 2979 8135
TIME...MOT...LOC 2005Z 258DEG 11KT 3006 8187 2981 8170
HESSSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 408 PM EDT FRI AUG 21 2009 GAZ132-149-212100- ATKINSON-COFFEE- 408 PM EDT FRI AUG 21 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN ATKINSON AND SOUTHERN COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT... AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES SOUTHWEST OF DOUGLAS...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOUGLAS AND PEARSON THROUGH 500 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3134 8263 3125 8285 3148 8304 3158 8294 TIME...MOT...LOC 2008Z 317DEG 5KT 3145 8297 DEESE
The Jacksonville radar (KJAX), 24 km away, was scanning. The volume nearest the first event began at 20:17 UTC.
4 thunderstorm wind. Local standard time, as filed.
A tree was blown down across Country Road 108.
Dispatch reported power lines blown down near the Intersection of Washington Avenue and Elm Street. Time of based on radar imagery.
A spotter reported two trees and a lot of debris blown down near the intersection of County Road 208 and State Road 13A in Bakersville. The time was based on radar.
A spotter reported a tree and debris blown down about 2 miles north of the intersection of County Road 305 and State Road 13A near Elkton. The time of the event was based on radar.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2009Every state in 2009This day in weather historyWarnings in Florida, August 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 183405, 183407, 183412, 183441.